RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 4, Issue 1  


A model of age-structured population under stochastic perturbation of death and birth rates
M. A. Alshanskiy
3
Optimization of the algorithm for determining the Hausdorff distance for convex polygons
D. I. Danilov, A. S. Lakhtin
14
Evaluation of some non-elementary integrals involving sine, cosine, exponential and logarithmic integrals: part I
V. Nijimbere
24
Evaluation of some non-elementary integrals involving sine, cosine, exponential and logarithmic integrals: part II
V. Nijimbere
43
A numerical technique for the solution of general eighth order boundary value problems: a finite difference method
P. K. Pandey
56
Asymptotic expansion of a solution for the singularly perturbed optimal control problem with a convex integral quality index and smooth control constraints
A. A. Shaburov
63
Ural Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018